# SDR REXA2025120200996

- Difficulty date: July 10, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE SIDE HINGE LUGS (13 OF THE 27 AFT LUGS) EXCEEDS .295"" AND REQUIRES REPAIR OR REPLACEMENT. IAW CRJ 700 SRM 53-21-23-201-A01. COMPLIED WITH MHI RJ REO 670-53-21-2676 REV -.
